MathSciNet Relay Station
MathSciNet bibliographic data
MR2563422 47J25 (47G10)
Xu, Xiubin; Ling, Yonghui Semilocal convergence for Halley's method under weak Lipschitz condition. Appl. Math. Comput. 215 (2009), no. 8, 3057–3067.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement